# SDR UIEA2008002272

- Difficulty date: August 1, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING INBOARD FLAP, AFT FLAP S/N 000204 UPPER SKIN HAS 4 EACH AREAS OF CHAFING CAUSED BY LONG BOLTS ON MID-FLAP.  AREAS ARE WBL 248.0, 297.0, 339.0 AND 425.0.  CHAFE IS .500 INCH IN DIAMETER.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG 5, SHEETS 4 & 10, ALUMINUM HONEYCOMB REPAIRS, 250 DEGREES F CURE PER SRM 51-40-20.  LONG BOLTS ON MID-FLAP WERE REMOVED AND REPLACED AS PER B747-200 SRM 51-30-02.  ALSO REFERENCE ATLAS AIR EO4757A455.  (S)
